# SDR TRBA200725

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND INSTALLED LIGHT BULB IAW MM NR 33-51-25.  OPERATIONAL CHECK OK.
